# SDR CA990129013

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3212
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, GEAR SELECTED DOWN, THE NOSE GEAR WAS STILL SHOWING RED INDICATING INTRANSIT.  GEAR CYCLED WITH NO EFFECT.  APPROACH ABORTED.  EMERGENCY EXTENSION ALSO TRIED TO NO AVAIL.  OVER TOWER RUN CARRIED OUT, GEAR APPEARED DOWN. AIRCRAFT LANDED, ENGINES SHUT OFF AT TOUCHDOWN AND NOSE WHEEL HELD UP, BUT LANDING WAS OK.  NOSE GEAR DOWNLOCK SWITCH HAD FAILED.  OAT WAS AT MINUS 40 DEGREES AND MAY HAVE BEEN THE REASON FOR INTERMITTENT OPERATION.
